# SDR SWAA2023082994082

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,236 hours, 30,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA EMERGENCY LIGHTS AT BINS 16 FED AND 20ABC INOP.<[01] RELAMPED AREA EMERGENCY LIGHTS AT BINS 16FED AND 20ABC IAW AMM 33-51-03. OPS CHECK GOOD.
